Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
New type of source extension for a two-dimensional special lattice equation and determinant solutions 期刊论文
Advances in Difference Equations, 2021, 卷号: 2021, 期号: 1
Authors:  Wang,Hong-Yan;  Zhu,Guo-Qing
Favorite  |  View/Download:68/0  |  Submit date:2021/04/26
Two-dimensional special lattice equation  Self-consistent sources  Determinant solution  Soliton solution  
One variant of a (2+1)-dimensional Volterra system and its (1+1)-dimensional reduction 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2013, 卷号: 8, 期号: 5, 页码: 1085-1097
Authors:  Zhang Yingnan;  He Yi;  Tam HonWah
Favorite  |  View/Download:44/0  |  Submit date:2021/01/14
SOLITON-SOLUTIONS  EQUATIONS  LATTICE  Integrability  soliton solution  Backlund transformation (BT)  nonlinear superposition formula  
Symmetry reductions and explicit solutions of a (3+1)-dimensional PDE 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 211, 期号: 2, 页码: 347-353
Authors:  Mei, Jianqin;  Zhang, Hongqing
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Symmetry reduction  Lie algebra  Jimbo-Miwa equation  Soliton solution  
On the nontrivial non-travelling wave profiles of nonlinear evolution and wave equations 期刊论文
Authors:  Shen, Yaliang;  Zhu, Yueping;  Cao, Nanbin
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Symbolic computation  Newly extended tanh-function expansion method  Non-travelling wave solution  Soliton-like solution  
Envelope solution profiles of the discrete nonlinear Schrodinger equation with a saturable nonlinearity 期刊论文
APPLIED MATHEMATICS LETTERS, 2009, 卷号: 22, 期号: 4, 页码: 448-452
Authors:  Yan, Zhenya
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Discrete nonlinear Schrodinger equation with a saturable nonlinearity  Jacobi elliptic function  Envelope solution  Dark soliton solution  
Symmetry Reduction and Exact Solutions of the (3+1)-Dimensional Breaking Soliton Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 4, 页码: 832-840
Authors:  Wang Ling;  Dong Zhong-Zhou
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
generalized direct method  breaking soliton equation  optimal system  explicit solution  
Some special types of solutions of a class of the (N+1)-dimensional nonlinear wave equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 卷号: 56, 期号: 6, 页码: 1569-1579
Authors:  Wang, Deng-Shan;  Yan, Zhenya;  Li, Hongbo
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
sine-cosine-Gordon equation  double sinh-Gordon equation  separation transformation  Soliton solution  separation transformation approach  
Application of computer algebra in solving Chaffee-Infante equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 4, 页码: 825-828
Authors:  Xie, Fu-Ding;  Liu, Xiao-Dan;  Sun, Xiao-Peng;  Tang, Di
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Chaffee-Infante equation  two line-soliton solution  double periodic solution  
Double elliptic equation expansion approach and novel solutions of (2+1)-dimensional break soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 281-286
Authors:  Sun Wei-Kun;  Cao Nan-Bin;  Shen Ya-Liang
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
break soliton equation  symbolic computation  double elliptic equations  double soliton-like solution  nonlinear wave solution  
An extended subequation rational expansion method and solutions of (2+1)-dimensional cubic nonlinear Schrodinger equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 6, 页码: 987-992
Authors:  Guo Wei-Ming;  Li Biao;  Chen Yong
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
(2+1)-d cubic nonlinear Schrodinger equation  soliton solution  elliptic function soltuions